# SDR AALA202403089997

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 33,501 hours, 14,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Off Track
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RAMPERS REPORT THE FIRST OFFICER SLIDING WINDOW FELL OFF ITS TRACKS DURING REPOSITION BACK TO GATE FROM PAD. RE-ENGAGED FIRST OFFICER SLIDING WINDOW INTO ITS TRACKS. PER AMM 56-12-11, OPERATIONAL CHECKS GOOD. PERFORMED CABIN PRESSURE LEAK TEST; PER AMM 05-51-91, TEST PASSED.
